# SDR SWAA2022071122852

- Difficulty date: June 25, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 32,554 hours, 14,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TESTING THE REPLACEMENT BATTERY PACK ON THE LEFT HAND CABIN FORWARD OF STATION 578 ABOVE THE CREASE BEAM; SEVERAL EMERGENCY EXIT LIGHTS INSIDE AND OUTSIDE FAIL TO ILLUMINATE. / [01] INFO ONLY: TROUBLESHOT MULTIPLE EMERGENCY EXIT LIGHTS NOT ILLUMINATING PER FIM 33-50-00-810-801. FOUND BATTERY PACK M2335 AT STA. 500C+7 LBL 67 (7ABC) TO BE AT FAULT. REQUIRES BATTERY REPLACEMENT.;[02] VERIFIED EMERGENCY LIGHTS BATTER PACKS CHARGED PER AMM 33-51-06 AND ALL EMERGENCY LIGHTS OPERATIONAL TEST GOOD PER AMM 33-51-00;[03] INSPECTED.
